# SDR ABXA202504076070

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,069 hours, 33,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Part serial: 779
- Condition: Defective
- Location: Zone 300
- Part time: 113,069 hours, 33,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RUDDER RATIO LIGHT ILLUMINATED AFTER ENGINE START AND WOULD NOT EXTINGUISH.  A/C RETURNED TO BLOCKS (BTB).  VERIFIED SHUTOFF, SERVO, AND LVDT WIRING.  FOUND MODULE FAULT BALL ON LEFT UNIT.  REMOVED AND REPLACED THE LEFT RUDDER RATIO MODULE, REF. B767 AMM 27-21-00.  ALL FUNCTIONS AND INDICATIONS NORMAL.  A/C RETURNED TO SERVICE.
